Explicit characterizations of financial prices with history-dependent utility
Journal of Mathematical Economics, 2001, vol. 36, issue 4, pages 337-356
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://www.sciencedirect.com/science/article/B6VBY ... bb75bf9ec176a7c85432
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:mateco:v:36:y:2001:i:4:p:337-356
Access Statistics for this article
Journal of Mathematical Economics is edited by F. Kübler
More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Wendy Shamier ().